# SDR FDEA202104241021

- Difficulty date: March 31, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 0000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR PANEL STA 615 - 730 & RBL 8.5 - 27, FOUND NUMEROUS DAMAGED   SPOT ON UPPER SURFACE PANEL.RED MARKED FABRICATED NEW FLOOR PANEL REF. FEDEX DRAWING SRZ-26-005
